# SDR USAABB01130

- Difficulty date: November 15, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N649US
- Make and model: Boeing 767201
- Aircraft serial: 23901
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - FOUND RIGHT CENTER AND RIGHT AFT EXTERIOR OVERWING LIGHTS INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY (M731).  (M)
